Results 11 to 20 of about 76,688 (68)
On Lie groups as quasi-Kähler manifolds with Killing Norden metric [PDF]
A 6-parametric family of 6--dimensional quasi-K\"ahler manifolds with Norden metric is constructed on a Lie group. This family is characterized geometrically.
arxiv +1 more source
Locally conformal symplectic nilmanifolds with no locally conformal K\"ahler metrics [PDF]
We obtain an example of a compact locally conformal symplectic nilmanifold which admits no locally conformal K\"ahler metrics. This gives a new positive answer to a question raised by L. Ornea and M. Verbitsky.Comment: 7 pages, no figures.
Carlos Marrero, Giovanni Bazzoni, Juan
core +1 more source
On the integrability of a K‐conformal killing equation in a Kaehlerian manifold
We show that necessary and sufficient condition in order that K‐ conformal Killing equation is completely integrable is that the Kaehlerian manifold K2m(m > 2) is of constant holomorphic sectional curvature.
Kazuhiko Takano
wiley +1 more source
A priori estimates for Donaldson's equation over compact Hermitian manifolds [PDF]
In this paper we prove a priori estimates for Donaldson's equation $\omega\wedge(\chi+\sqrt{-1}\partial\bar{\partial}\varphi)^{n-1}=e^{F}(\chi+\sqrt{-1}\partial\bar{\partial}\varphi)^{n}$ over a compact Hermitian manifold X of complex dimension n, where $
Li, Yi
core +3 more sources
Cohomological invariants of a variation of flat connection [PDF]
In this paper, we apply the theory of Chern-Cheeger-Simons to construct canonical invariants associated to a $r$-simplex whose points parametrize flat connections on a smooth manifold $X$.
Iyer, Jaya N. N.
core +2 more sources
The weighted Laplacians on real and complex metric measure spaces
In this short note we compare the weighted Laplacians on real and complex (K\"ahler) metric measure spaces. In the compact case K\"ahler metric measure spaces are considered on Fano manifolds for the study of K\"ahler-Einstein metrics while real metric ...
Futaki, Akito
core +1 more source
On totally umbilical CR‐submanifolds of a Kaehler manifold
International Journal of Mathematics and Mathematical Sciences, Volume 16, Issue 2, Page 405-408, 1993.
M. A. Bashir
wiley +1 more source
Kahler geometry of toric varieties and extremal metrics
Recently Guillemin gave an explicit combinatorial way of constructing "toric" Kahler metrics on (symplectic) toric varieties, using only data on the moment polytope. In this paper, differential geometric properties of these metrics are investigated using
Abreu, Miguel
core +4 more sources
On line bundles arising from the LCK structure over locally conformal Kähler solvmanifolds
We can construct a real line bundle arising from the locally conformal Kähler (LCK) structure over an LCK manifold. We study the properties of this line bundle over an LCK solvmanifold whose complex structure is left-invariant. Mainly, we prove that this
Yamada Takumi
doaj +1 more source
Similarity of Operators in the Bergman Space Setting
We give a necessary and sufficient condition for an n-hypercontraction to be similar to the backward shift operator in a weighted Bergman space. This characterization serves as a generalization of the description given in the Hardy space setting, where ...
Douglas, Ronald G.+2 more
core +1 more source